# SDR MASA200602171

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,275 hours, 4,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5081 ALB - INBD RT SPOILERS AND INBD FLIGHT SPOILERS CAUTION MSG.  MX RESET.
